MathSciNet Relay Station
MathSciNet bibliographic data
MR1857123 (2002g:11126) 11L07
Yu, Hong Bing Estimates for complete exponential sums of special types. Math. Proc. Cambridge Philos. Soc. 131 (2001), no. 2, 321–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement